# SDR AALA20161221019

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 4,360 hours, 427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM DMC-B787-A-25-64-00-00B-921A-A.  OPERATIONAL CHECKED GOOD.
